# SDR USAA2009102692867

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 64,292 hours, 28,573 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 70
- Condition: Low Pressure
- Location: R2 Door
- Part time: 64,292 hours, 28,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 320 - LAS-ORD - EMERGENCY EQUIPMENT - DOOR ASSIST BOTTLE LOW AT DOOR R2.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00-614.
